MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.Upon turning on the device, led segment on the led digits did not fully light up.Internal visual inspection was performed and no loose cabling or loose circuit board to circuit board interconnections were observed.Multiple instances of contamination were observed on the system circuit board which prevented the unit from powering up all the leds.However, the device was able to obtain spo2, pi, and pulse rate readings using a masimo sensor.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues prior to this reported event.
 
Event or Problem Description
The customer reported the top segment line is not displaying reading.No patient impact or consequences were reported.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key9099367
Report Number3011353843-2019-00059
Device Sequence Number2700325
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1